# SDR SIMA20121004007

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 24,521 hours, 17,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND AFT LOWER WEB OF THE RIGHT BULKHEAD AT FS 280.0 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LOWER WEB IAW STRUCTURAL REPAIR MANUAL 53-11-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
